# SDR DALA2024110410598

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Expired
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3160 EXPIRED DUE DATE MEGAPHONE ON AFT PARTITION RH AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED MEGAPHONE ON AFT PARTITION RH AFT GALLEY AREA AS PER A319 AMM 25-65. (0641439)
